MathSciNet Relay Station
MathSciNet bibliographic data
MR1486737 (99j:47026) 47A99 (47A30 47B47)
Jocić, Danko R. Integral representation formula for generalized normal derivations. Proc. Amer. Math. Soc. 127 (1999), no. 8, 2303–2314.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement